# SDR UALA2011082504552

- Difficulty date: August 24, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 41,761 hours, 16,637 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSE SKIN IS DENTED AT FRAME 25+ 13 BETWEEN STR 39-40LT.   ACP'D MAJOR RPR AT C-04 VISIT.  DAMAGE WAS REMOVED & A DOUBLER WAS INSTALLED PER SRM.
